Hokkaido Mathematical Journal

YAMAJI Satoshi,

Positive Toeplitz operators on the Bergman space of a minimal bounded homogeneous domain.

Hokkaido Mathematical Journal, 41 (2012) pp.257-274

Fulltext

PDF

Abstract

Necessary and sufficient conditions for positive Toeplitz operators on the Bergman space of a minimal bounded homogeneous domain to be bounded or compact are described in terms of the Berezin transform, the averaging function and the Carleson property

MSC(Primary)47B35
MSC(Secondary)32A25
Uncontrolled KeywordsToeplitz operator, Bergman space, bounded homogeneous domain, minimal domain, Carleson measure